# SDR VNAA9806016

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 31694201
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE LEFT HAND ENGINE TORQUE INDICATION FAILED, DURING THE TAXI FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND ENGINE TORQUE PROBE SENSOR, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-01-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
